# SDR EIA2006233

- Difficulty date: September 29, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 95,432 hours
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Defective
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD A RUDDER RATIO LIGHT CAME ON, RETURNED TO BLOCK.  REPLACED SUSPECT ELECTRICAL CONNECTOR, SYSTEM OPS CHECK GOOD ON GROUND.  PITOT STATIC CHECK C/W.
